# SDR YENA2023072200852

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 265 hours, 43 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#43, JFK-LGW. (ETOPS) CLASS 2 AIR BLEED ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ).  PERFORMED BITE TEST OF BMC 1+2 PER AMM 36-11-00-740-001-1. TEST OK NO PREVIOUS HISTORY. THIS CLEARS MDDR. MX-4 UPDATED. PLACARD REMOVED.
